MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D334TRG
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 4592 lead, implanted: (b)(6) 2011; 5076-52 lead, implanted: (b)(6)2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that ventricular oversensing and noise were observed during a surgical procedure.It was suspected that this was due to the cardiac resynchronization therapy defibrillator (crt-d) exhibiting electromagnetic interference (emi) oversensing during the procedure.The crt-d remains in use.No patient complications have been reported as a result of this event.

Brand Name
PROTECTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10071095
Report Number3004209178-2020-08809
Device Sequence Number678404
Product Code NIK
UDI-Device Identifier00613994677853
UDI-Public00613994677853
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2016
Device Model NumberD334TRG
Device Catalogue NumberD334TRG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6945-65 LEAD
Patient Age67 YR
Patient Weight57